# SDR SWAA000980

- Difficulty date: May 29, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- Aircraft time: 42,971 hours, 37,019 cycles
- System (JASC): 2565 · Escape Slide
- Part: Girt Bar
- Part number: D31354
- Condition: Worn
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND AFT SERVICE DOOR EVACUATION SLIDE GIRT ASSY WORN.  REMOVED AND REPLACED SLIDE ASSY PER MM.
